# SDR ASAA2018061925135

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 10,405 hours, 3,517 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6240181
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT TEMP CONTROLLERS APPEAR TO NEED SOME CALIBRATION WHEN OPERATED IN AUTO, WITH FWD AND AFT TEMP CONTROLLERS SET AT 9 AND 9:30 RESPECTIVELY THE CABIN TEMP IS ABOUT NORMAL (USUALLY THEY WOULD BE AT APPROXIMATELY THE 12 OCLOCK POSITION FOR THE SAME RESULT. GROUNDED - YES. CLEANED FWD AND AFT CABIN TEMP SENSOR PER AMM 21-61-06 OPS CHECK GOOD.
